# SDR 08FDEA00320

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N101616
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STA 1500, STRINGER 29, SHEAR TIE IS 100 PERCENT EXFOLIATED.  REMOVED AND REPLACED WITH FABRICATED SHEARTIE MADE ON MAE TRAVELER NR T7/689493   IAW SRM 51-10-1 AND 51-40-02.  FOUND ADDITIONAL CORROSION ON FRAME AND ANGLE SUPPORT ON  FWD SIDE OF FRAME AT STA 1500, S29.  REMOVED ANGLE SUPPORT AND REPLACED WITH FABRICATED SUPPORT MADE ON MAE TRAVELER NR T7/691338IAW SRM 51-10-02 AND 51-40-02.  ACCOMPLISHED TYPICAL REPAIR TO FRAME IAW SRM 51-70-11.  REPAIR DOUBLER MADE ON MAE TRAVELER NR T7/691120 IAW SRM 53-00-07.
